# SDR DL72S972646

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, RIB, BL 70.5, STA 760.95, UPPER RIB CHORD, REPAIR FOR CRACKED FASTENER HOLES.  WHILE ACCOMPLISHING AND MANDATED INSPECTIONS OF THE BL 70.5 RIB CHORD AT STA 760.95, SEVERAL FASTENER HOLES SHOWED CRACK INDICATIONS.  THE CRACKED HOLES WERE OVERSIZED TO ELIMINATE THE CRACKS, BUSHED AS REQUIRED, AND A REPAIR INSTALLED      SIMILAR TO THE REPAIR IN BAC S/B 727-57-112, REV 5.  THE DEVIATIONS TO THE S/B WERE GRANTED AMOC AND DOCUMENTED IN ER/A 363384-14AD, REV A.
